Boundary tangential values of a function of the Hardy classes $H^p_\omega$, $0$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1990), pp. 27-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_6_a5,
author = {Din' T'en Shon},
title = {Boundary tangential values of a~function of the {Hardy} classes $H^p_\omega$, $0<p<\infty$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--29},
year = {1990},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_6_a5/}
}
Din' T'en Shon. Boundary tangential values of a function of the Hardy classes $H^p_\omega$, $0